Doctor insights on:
Antidepressants And Stomach
Yes: All ssri antidepressants including Lexapro (escitalopram) can cause a queasy feeling in the stomach. This is why it's usually advised to take such meds after eating; they tend to cause less stomach upset if mixed with food. The amount of stomach upset is also related to dosage, and in some cases the dose can be divided (ie, half as much, twice a day) to minimize this problem. Ask your doctor. ...Read moreSee 1 more doctor answer
Yes: Yes, these can certainly be side effects if the timing with when you started the drug and the symptoms coming on are obvious. You should talk to your doctor ASAP to determine if this is true or not....but it certainly sounds like a strong candidate. ...Read more
Can psychiatric medication withdrawal cause disintended stomach? Stomach hasn't improved since starting and stopping risperdal and other medications.
Extreme hunger and shaking. Take lots of antidepressants including lexapro, Xanax and Effexor (venlafaxine) . Could this be the cause?
Maybe: Anxiety can also cause these symptoms, but so can these medications. Sometimes such side effects are very transient. Lexapro and Effexor (venlafaxine) can sometimes cause a tremor. But i wonder if xanax withdrawals are causing the shaking. If so, it is important to contact your doctor soon, and immediately if shaking with sweats and anxiety happens again. ...Read moreSee 1 more doctor answer
Prevacid (lansoprazole): Prevacid (lansoprazole) is usually a well-tolerated medicine. However, any medicine can cause side effects in some people. If you suspect the side effects are due to Prevacid (lansoprazole), your options are either to switch medicines or to stop it temporarily, to see if the side effects go away, then restart it in a few weeks and observe if the symptoms recur. Good luck. ...Read more
Absolutely, but...: It's normal to be concerned about your health & to worry why you feel bad. The possibilities are numerous--ranging from acid reflux (i.e., heartburn) or a peptic ulcer to pancreatic or biliary disease ; even stress/IBS. Alarm signs include weight loss, bleeding, recurrent vomiting, significant tenderness. Whatever the cause, you're appropriately anxious about it & should seek help from a doctor. ...Read more
Being treated for anxiety and ibs. stomach gets upset bloated gasy and urgency to go bathroom. on Xanax (alprazolam) and bentyl is that ok?
Hard to say: without knowing your full health history, and what else has been tried, impossible to give good advice. The best treatment for IBS, especially when associated with anxiety, is to treat the anxiety effectively. Benzos, including Xanax, (alprazolam) are NOT the first line treatment for chronic anxiety. Psychotherapies of various kinds and SSRI/SNRI medications are generally better. Increase fiber in your diet. ...Read more
Can you take zofran and metoclopamide together. I have bile acid malabsorption and have nausea and bad upper stomach pain every day?
Have ibs-c and continuous intestinal and colon pain, anxiety.Celexa (citalopram) and antispasmodics don't help with pain.Suggestions/alternatives?
BASICALLY YES: Tricyclic antidepressants are so named for the three benzene rings that form the basic structure. The differences have to do with the side chains. So they can all have very similar traits as far as benefits and side effects. Some of the second generation tricyclics may have less side effects as they are the metabolites and may have fewer issues than the parent compound like Elavil and pamelor (nortriptyline). ...Read more
I am on 9 mg of predezone and have extreme fatigue, upset stomach and loose bowels. Are these side effects of this medicine?
- Talk to a doctor live online for free
- Antidepressant screen
- Tyrosine with antidepressants
- Ask a doctor a question free online
- Chantix with antidepressants
- Antidepressants and suicide
- Benzodiazepine and antidepressant
- Switching antidepressants
- Talk to a gastroenterologist online